# SDR ASAA1149194

- Difficulty date: February 9, 2011
- Submitted: March 12, 2011
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 41,492 hours, 22,802 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 6550820341
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FIXED WING PANEL UPPER SURFACE (FWD OF NR 5 SPOILER) HAS A CLUSTER OF DENTS.  REPAIRED PANEL IAW B737 400 SRM 51 70 10 REPAIR 4.
